Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23304
Title: A three-dimensional model for T-shaped acoustic resonators with sound absorption materials
Authors: Yu, G
Cheng, L 
Li, D
Issue Date: 2011
Source: Journal of the Acoustical Society of America, 2011, v. 129, no. 5, p. 3000-3010
Abstract: Recent development in noise control using T-shaped acoustic resonators calls for the development of more reliable and accurate models to predict their acoustic characteristics, which is unfortunately lacking in the literature. This paper attempts to establish such a model based on three-dimensional theory for T-shaped acoustic resonators containing sound absorption materials. The model is validated by experiments using various configurations. Predictions on fundamental and high-order resonance frequencies are compared with those obtained from the one-dimensional model and finite element analyses, and the effects of the physical and geometric parameters of the absorption materials on the resonance frequencies and Q-factor are also investigated numerically and experimentally. Limitations and applicability of existing one-dimensional models are assessed. The proposed general three-dimensional model proved to be able to provide an accurate and reliable prediction on the resonance frequencies for T-shaped acoustic resonators with or without absorption materials. This can eventually meet the requirement for resonator array design in terms of accuracy.
Publisher: Acoustical Society of America
Journal: Journal of the Acoustical Society of America 
ISSN: 0001-4966
EISSN: 1520-8524
DOI: 10.1121/1.3560917
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Aug 28, 2020

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 21, 2020

Page view(s)

125
Last Week
0
Last month
Citations as of Sep 22, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.